# SDR CA150724007

- Difficulty date: July 17, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 8222332100
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE AVIONICS DEVELOPMENT OF ANOTHER AIRCRAFT, WHILE CONDUCTING A SYSTEM SAFETY ASSESSMENT, A SOFTWARE ISSUE WAS DISCOVERED WHERE IF A SINGLE PROCESSOR IN AN ADAPTIVE FLIGHT DISPLAY (AFD) WERE TO FAIL AND OUTPUT AN ERRONEOUS BARO SETTING AND CONTROL TUNING PANEL (CTP) KNOB IN MOTION (KIM) FOR BOTH THE PILOT AND COPILOT VALUES, ALL PFDS WOULD SYNCHRONIZE TO AN ERRONEOUS BARO SETTING VALUE. THIS SOFTWARE ISSUE ALSO AFFECTS MODELS BD700-1A10 AND BD700-1A11.
